Advertisement -- Learn more about ads on this site.


    LIBBYG7   15,770
SparkPoints
15,000-19,999 SparkPoints
 
 
Happy Little Blog #6

Wednesday, May 02, 2012

With all the 'stuff' (and I use that word ironically) going on in my life lately - it's been difficult to find happy moments to write about. But they are out there, I promise. Sometimes my eyes get cloudy (literally and figuratively)....and I can't see what's right in front of my nose.

My body is once again adjusting to new meds, in the wake of the Lupus diagnosis, and I've been having these 'events' where I experience a restlessness....like a restless leg syndrome....but this is more like a restless body syndrome, where I can't sit, lie, even stand in one place for more than 30 seconds. I liken it to being a human Mexican Jumping Bean! And it lasts for hours....exhausting!!! Anyway...I've had this experience more than once; several times, in fact. I think it's neurologic. Anyway....My activity minutes are jumping all around the place also. When I experience this problem, it's always in the middle of the night - leaving me wasted for the next couple of days.

It takes a good friend....a very good friend, to track my fitness minutes - and remind me that I'm slipping. It warms my heart to know that there are friends out there who care, really care, about my well-being and are not afraid to keep me motivated.

So......thanks, Adam.

You are my #6 Happy Little Blog!!

I'm still trying for that 10,000 mark....and then some!

I'm just slow as molasses, these days!! But I'll get there.
emoticon

emoticon My love to Nancy.......
SHARE
  Member Comments About This Blog Post:

CHEBBA 5/3/2012 1:54PM

    You know, SOMETHING good is going on, Libs - in spite of the ups and downs, you're sounding more upbeat, more positive. What is it that they say? "Rome wasn't built in a day'? I get restless leg syndrome every now and then, it's usually worse when the arthritis in the feet are particularly bad, so I can only imagine what you're going through. But, but but... I hear something slightly more jolly in your persona. It's going to be a long road but we're all rooting for you, Libs.

Saw you on L&O last night and I waved at you! (OK, not really, but at least I made you smile, yes?!!)

J xxxx emoticon emoticon

Report Inappropriate Comment
I.M.MAGIC 5/2/2012 11:48PM

    Is that the plaquenil, or another they've given you?

I didn't have any of that, but we're all different... wishing I were closer so I could play checkers with you or something! LOL

Hang in there, sweetie!

Kathy
P.S. yeah, I hear exercise actually helps a bit at times... I'll bet you've heard that somewhere before too... LOL

Report Inappropriate Comment
ADLINS 5/2/2012 10:52PM

    Glad to see that you're adjusting... I had to take a steroid about a year ago and it did that to me, only it was like constant fidgeting. Just keep doing what you can...

Report Inappropriate Comment
MARYANN2323 5/2/2012 1:46PM

    Glad to see that you, even through some very rough times, are able to find some good. We all need a little "good" in our lives.
Hope today is a "good" one for you, Libs.
emoticon emoticon emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.